Description

Good Sense Ibuprofen Caplets, 200 mg temporarily relieves minor aches and pains due to: headache; muscular aches; minor pain of arthritis; toothache; backache; the common cold; menstrual cramps; temporarily reduces fever. Pain Reliever/Fever Reducer. Compare to the active ingredient of Advil.
  • Compare to the active ingredient of Advil
  • For Body Aches And Pains
  • Easy To Swallow Caplets
  • Anti-Inflammatory
  • Non Prescription Strength Formula
Specifications
Dimensions9.4 x 7.7 x 6.9 inches

GoodSense Ibuprofen Pain Reliever & Fever Reducer 200 mg Caplets, 50 Ct
 by 

GoodSense

Write a Review

Free Shipping over $35 and Free Returns 

$4.50

Size

50 Count

Order now, Get it by Mon, Jul 23